| Catalog Number |
656318S |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "screw has got a burr.This was noticed when unpacking the sterile packaging.They used a different screw to finish the surgery.".
Event or Problem Description
Additional Manufacturer Narrative
Please note correction to d9/h3.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.The received picture was reviewed, the picture shows the original cardboard box with the product label.The complained screw itself is not visible, therefore no further evaluation is possible.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition unknown.